It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Robert on July 10, 2000 at 12:39:59:

In Reply to: Phen fen pondimin sideaffects posted by Terri on May 09, 2000 at 18:56:40:

: about a year ago I took phen fen and pondimun for weight loss for about 8 months I didnt like the way I felt while taking them so I quit after about 3 months cold I got really sick and at my Drs advice resumed taking them and went off slowly I have many mental side affects. depression anxiety nerve problems and memory problems, and I never feel good anymore. It has really changed my life for the worse.anyone else had any problems that you could tell me about It would be very appreciated Thanks



Follow Ups

All times are GMT -7. The time now is 09:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!